# SDR ASAA9980239

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 180-188
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CABIN FLOOR PANEL FROM FS 180 TO 188.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW PANEL IAW DC9 SRM 51-10-03, FIG 1.  (M)
